CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
L-p-NORM REGULARIZATION ALGORITHMS FOR OPTIMIZATION OVER PERMUTATION MATRICES 期刊论文
SIAM JOURNAL ON OPTIMIZATION, 2016, 卷号: 26, 期号: 4, 页码: 2284-2313
Authors:  Jiang, Bo;  Liu, Ya-Feng;  Wen, Zaiwen
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
permutation matrix  doubly stochastic matrix  quadratic assignment problem  Lp regularization  cutting plane  negative proximal p oint  Barzilai-Borwein method  
Minimal achievable approximation ratio for MAX-MQ in finite fields 期刊论文
THEORETICAL COMPUTER SCIENCE, 2009, 卷号: 410, 期号: 21-23, 页码: 2285-2290
Authors:  Zhao, Shang-Wei;  Gao, Xiao-Shan
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Multivariate quadratic polynomial equations  MAX-MQ  Approximation algorithm  Approximation ratio  
A new linearization method for quadratic assignment problems 期刊论文
OPTIMIZATION METHODS & SOFTWARE, 2006, 卷号: 21, 期号: 5, 页码: 805-818
Authors:  Xia, Y;  Yuan, YX
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
quadratic assignment problem  linearization  mixed integer linear program  lower bound  cutting plane